# SDR FDEA202207181756

- Difficulty date: July 18, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N862FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37733
- Aircraft time: 42,165 hours, 6,768 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 152W86523
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CABIN FLOOR PANEL 241UF FOUND CRACK. MAIN DECK CABIN FLOOR PANEL 241UF REPAIRED PER B777 SRM 53-00-50-2R . REPAIR 1,   REV41.0, REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
